# SDR YENA2024081301126

- Difficulty date: August 12, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 02136
- Aircraft time: 77,151 hours, 27,763 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION STRINGER 42L AND FR61 IN AFT CARGO COMPARTMENT (CPCP FINDING); (RESOLVED ON W/O: 1301446 TASKCARD: NR-00044) REF AEROMAN WO # 2024-51/1 NR- 2024-370795 PERFORMED PERMANENT REPAIR LOC. FR 60 STRINGER 42L IN AFT CARGO COMPARTMENT IAW A320 SRM 53-00-13-300-001 STEP 2.A THIS REPAIR IS CATEGORY B AND REQUIRED INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT FC 60000 / FH 120000 SUBSEQUENT INSPECTION AT INTERVALS OF FC TBD/ FH TBD INSPECTION METHOD TBD IAW A320 SRI 53-00-13-205-001 TABLE 4.FUR ASSIGNED FUR-A320-53-01573.
